Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Side effects of Dyslipidemia medication - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   Hi
Doctor :   How can i help you?
User :   is crataegus Q a homeopathic medicine suitable for Dyslipidemia
User :   reply fast
Doctor :   I am sorry i am doctor who practice allopathy. so i have no info about homeopathy medicine
User :   Rosulip 10
Doctor :   yes it is a good tablet
User :   when i take this medicine i feel weakness and get fainted
User :   what is the reason behind this
Doctor :   these are statins and some amount of side effects as you have mentioned will be there only in the initially
Doctor :   over a period of time these side effects will disappear

Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor